Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Poggiolesi, Francesca 2016. Objectivity, Realism, and Proof.


    Indrzejczak, Andrzej 2015. Eliminability of cut in hypersequent calculi for some modal logics of linear frames. Information Processing Letters, Vol. 115, Issue. 2, p. 75.


    Ciabattoni, Agata Ramanayake, Revantha and Wansing, Heinrich 2014. Hypersequent and Display Calculi – a Unified Perspective. Studia Logica, Vol. 102, Issue. 6, p. 1245.


    Poggiolesi, Francesca 2013. From Single Agent to Multi-Agent via Hypersequents. Logica Universalis, Vol. 7, Issue. 2, p. 147.


    GORÉ, RAJEEV and RAMANAYAKE, REVANTHA 2012. VALENTINI’S CUT-ELIMINATION FOR PROVABILITY LOGIC RESOLVED. The Review of Symbolic Logic, Vol. 5, Issue. 02, p. 212.


    Andrikonis, J. 2009. Cut elimination for S4 n and K4 n with the central agent axiom. Lithuanian Mathematical Journal, Vol. 49, Issue. 2, p. 123.


    ×

A CUT-FREE SIMPLE SEQUENT CALCULUS FOR MODAL LOGIC S5

  • FRANCESCA POGGIOLESI (a1)
  • DOI: http://dx.doi.org/10.1017/S1755020308080040
  • Published online: 01 June 2008
Abstract

In this paper, we present a simple sequent calculus for the modal propositional logic S5. We prove that this sequent calculus is theoremwise equivalent to the Hilbert-style system S5, that it is contraction-free and cut-free, and finally that it is decidable. All results are proved in a purely syntactic way.

Copyright
Corresponding author
*DEPARTMENT OF PHILOSOPHY, UNIVERSITY OF FLORENCE, 50139 FLORENCE, ITALY. E-mail: francesca.poggiolesi@unifi.it
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

S. Blumey , & L Humberstone . (1991). A perspective on modal sequent logic. Publications of the Research Institute for Mathematical Sciences, Kyoto University, 27, 763782.

T Braüner . (2000). A cut-free Gentzen formulation of the modal logic S5. Logic Journal of the IGPL, 8, 629643.

C Cerrato . (1993). Cut-free modal sequents for normal modal logics. Notre-Dame Journal of Formal Logic, 34, 564582.

K Došen . (1985). Sequent systems for modal logic. Journal of Symbolic Logic, 50, 149159.

G Mints . (1997). Indexed systems of sequents and cut-elimination. Journal of Philosophical Logic, 26, 671696.

S Negri . (2005). Proof analysis in modal logic. Journal of Philosophical Logic, 34, 507534.

M Sato . (1980). A cut-free Gentzen-type system for the modal logic s5. Journal of Symbolic Logic, 45, 6784.

H Wansing . (1994). Sequent calculi for normal modal propositional logics. Journal of Logic and Computation, 4, 125142.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Review of Symbolic Logic
  • ISSN: 1755-0203
  • EISSN: 1755-0211
  • URL: /core/journals/review-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×